# SDR 2001UALA02249

- Difficulty date: November 11, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 18,065 hours, 6,618 cycles
- System (JASC): 2565 · Escape Slide
- Part: Wire
- Condition: Chafed
- Location: Evac Slide
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT WING SLIDE EICAS MSG AND EMER DOORS LIGHT ILLUMINATED SUPPLEMENTAL DATA UPDATE REPLACED LEFT OVERWING SLIDE DOOR PROX SENSOR S10373.  FOUND BAD GROMMET AND CHAFED SENSOR WIRES WHERE WIRES PASS THROUGH SLIDE COMPARTMENT FWD BULKHEAD TO LEFT WHEELWELL.  REPLACED DAMAGED SECTION OF WIRES USING ENVIRONMENTAL SPLICES AND REPLACED GROMMET.
